MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-GENERAL MAJOR 668230-V

Medline Industries, LP MEDLINE; DBD-GENERAL MAJOR 668230-V
Catalog Number DYNJ58504F
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account reported finding light handle cover breaks during removal.A photo and a sample were received for the investigation; the sample evaluation found two light handle covers, one with the inner ring completely broken off, and finished good production records, finished good pack build, trending, component trending, the bill of materials (bom), and production records were reviewed.Based on the review of the reported complaint, the provided sample and photo, and the investigation, medline confirmed the reported issue.Further investigation revealed that the root cause is attributed to a vendor product issue related to the component manufacturing process; the complaint was provided to the component manufacturing facility for further evaluation, supplier quality will monitor this issue for trending purposes, and the incident was found to be acceptable.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "inner ring of light handle cover came off as nurse pull handle off light.".

Brand Name
MEDLINE
Common Device Name
DBD-GENERAL MAJOR 668230-V
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50221261
Report Number1417592-2026-15815
Device Sequence Number16098263
Product Code FDE
UDI-Device Identifier10198459183584
UDI-Public10198459183584
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ58504F
Device Lot Number24LMC540
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/27/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown